Blowing-up solutions for a nonlinear time-fractional system

Ahmed Alsaedi, Bashir Ahmad, Mukhtar Bin Muhammad Kirane, Fatma S.K. Al Musalhi, Faris Alzahrani

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

A nonlinear system with different fractional derivative terms is considered. The existence of positive blowing-up solutions is proved.

Original languageBritish English
Pages (from-to)201-210
Number of pages10
JournalBulletin of Mathematical Sciences
Volume7
Issue number2
DOIs
StatePublished - 1 Aug 2017

Keywords

  • Blowing-up profile
  • Blowing-up solutions
  • Fractional calculus

Fingerprint

Dive into the research topics of 'Blowing-up solutions for a nonlinear time-fractional system'. Together they form a unique fingerprint.

Cite this